w-Wiener polynomials of Width Distance for Cartesian Product K2 with Cycle and Wheel
AL-Rafidain Journal of Computer Sciences and Mathematics,
2009, Volume 6, Issue 3, Pages 37-55
AbstractThe w-Wiener polynomials of the cartesian product of K2 with a cycle Ct and with a wheel Wt are obtained in this paper , in which w does not exceed the connectivity of the product graph . The diameter and Wiener index with respect to the width distance -w for K2×Ct and K2×Wt are also obtained .
- Article View: 62
- PDF Download: 65